# SDR SIMA200431001

- Difficulty date: October 20, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 4,975 hours, 4,532 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION THE LT OMEGA BEAM AT  FRAME 20 WAS FOUND CORRODED.  REMOVED CORROSION BY MAKING A CUTOUT.  FABRICATED A FILLER, 2 SHIMS AND PLATE.  REPAIR DONE IAW SRM. (K)
